r/TransDIY•
WebOk5297

Did I mess up my E injection?

NSFWHRT Trans Fem

Earlier today when I did my Estradiol Valerate injection I think I pierced a blood vessel going in - when I took out the needle blood started drooling down my whole leg. Shortly after injecting I had a few jerks in my left thigh, felt a weird sensation just under my left armpit (maybe a lymph node?), could taste blood in my mouth, felt lightheaded as if I was about to pass out, and my head started sweating an awful lot. Did I accidentally inject my E into the bloodstream?? or could these symptoms be explained by the sudden bleeding? Should I expect regular absorption?

Thanks gang

Edit: Also would appreciate any help to ensure i don't pierce blood vessels in the future, this was my 4th injection ever and I had absolutely no issue doing it the first three times, but I wouldn't want this to happen again

Posted Jul 1, 2025, 4:26 PM UTC

22
Loading comments…